# SDR 9519899952

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AFT CABIN FLOOR EMERGENCY LIGHTS DEFECTIVE.  REPLACED THE TAIL COMPARTMENT EXIT SIGN.  OPERATIONAL CHECK GOOD.
